Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

I have some skin rashes due to change the resident

hi i am 34 years old we have shifted to dubai about a month now I started having skin rash and itching for the past 4 to 5 days it appears and after some hrs it disappears I am taking cetrizine After taking the tab it is reducing but again the next day rash appears what is the solution?
Asked On : Thu, 3 Mar 2011
Answers:  4 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
your rashes appear to be allergic,take 1 tab Zentel once atnight,try to find as to with what you are allergic.stop eating or using it or you can get allergy test done.
Answered: Thu, 3 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare magic Forum
You are suffering from a skin allergy known as uritcaria/hives. Its pretty common to have this condition, when you move from a different city/country. Cetrizine is the remedy for this condition. You can try homeopathy, safely, for urticaria as well.
Answered: Thu, 3 Mar 2011
Ophthalmologist Dr. Nyla's  Response
hello dear,
do you have any history of allergic reactions before?just rule out if your allergic to dust or any new products(soap,detergents etc) which you have started to use recently,insect bite/exposure to sunlight/dandruff/new there any scaling on the rash
Answered: Thu, 3 Mar 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
i agree with dr. dhamija wormicide many a times gives good rellief. it can be due to external allergens also. cetrizine is ok . you can apply cocconut oil with camphor in it. Amongst herbs we depend much on turmeric and other blood purifying herbs along with gandhak. You can have haridra khand with tab. urtitab or gandhak rasayan.
Answered: Thu, 3 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor